# SDR MWEA981015

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AND RIGHT FORWARD WING OVERHEAD EMERGENCY EXIT SIGN INOPERATIVE.  MTC REMOVED AND REPLACED EMERGENCY BATTERY PACK.
